# SDR HALA0700033

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 15,157 hours, 2,939 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755359C
- Part serial: Y0655
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - LEFT GEN CONTROL LIGHT ON TRIED TO RESET, NO RESET.  "LEFT FGEN TRIPPED DIODE" FAULT ON BCU.  REMOVED IDG PER AMM 24-11-01.  INSTALLED NEW IDG LEFT ENG PER MM 24-11-01.  GRD RUN OPS/LEAK CHK OK.  BITE CHK BPCU, NO DEFECTS NOTED.
